# SDR DALA2023122110474

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 91,772 hours, 42,731 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 DISC: AFTER STARTING ENGINE #2, FLIGHT DECK HAD DIRTY SOCK SMELL. CAPT WAS LIGHT HEADED, FO GOT A HEADACHE RAN PARTIAL SMOKE/FUMES CHECK. DONNED OXYGEN MASKS AND FELT BETTER. RETURNED TO GATE. FLIGHT ATTENDANTS AND PASSENGERS SMELLED ODOR AS WELL. SOME COMPLAINED OF DIZZINESS. C/A: AFTER STARTING ENGINE #2, FLIGHT DECK HAD DIRTY SOCK SMELL. CAPT WAS LIGHT HEADED, FO GOT A HEADACHE RAN PARTIAL SMOKE/FUMES CHECK. DONNED OXYGEN MASKS AND FELT BETTER. RETURNED TO GATE. FLIGHT ATTENDANTS AND PASSENGERS SMELLED ODOR AS WELL. SOME COMPLAINED OF DIZZINESS. (LP: 4337374)
